Detail publikace

An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation

Originální název

An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation

Anglický název

An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation

Jazyk

en

Originální abstrakt

The paper is devoted to the investigation of a linear differential equation with advanced argument $\dot y(t)=c(t)y(t+\tau),$ where $\tau>0$, and the function $c\colon [t_0,\infty)\to (0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit coefficient criterion for the existence of a positive solution in terms of $c$ and $\tau$ is derived.

Anglický abstrakt

The paper is devoted to the investigation of a linear differential equation with advanced argument $\dot y(t)=c(t)y(t+\tau),$ where $\tau>0$, and the function $c\colon [t_0,\infty)\to (0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit coefficient criterion for the existence of a positive solution in terms of $c$ and $\tau$ is derived.

BibTex


@article{BUT111112,
  author="Josef {Diblík} and Mária {Kúdelčíková} and Klara {Janglajew}",
  title="An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation",
  annote="The paper is devoted to the investigation of a linear differential equation with advanced argument $\dot y(t)=c(t)y(t+\tau),$ where $\tau>0$, and the function $c\colon [t_0,\infty)\to (0,\infty)$, $t_0\in \bR$ is bounded and locally Lipschitz continuous. New explicit coefficient criterion for the existence of a positive solution in terms of $c$ and $\tau$ is derived.",
  address="Southwest Missouri State University",
  chapter="111112",
  doi="10.3934/dcdsb.2014.19.2461",
  howpublished="online",
  institution="Southwest Missouri State University",
  number="2014",
  volume="19",
  year="2014",
  month="october",
  pages="2461--2467",
  publisher="Southwest Missouri State University",
  type="journal article in Web of Science"
}